# SDR AALA202106039002

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 28,371 hours, 11,377 cycles
- Engine: Iae V2533A5
- Engine time: 30,870 hours, 11,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AT BEGINNING OF TAKEOFF, #2 ENGINE OVERHEAT INDICATED. TAKEOFF REJECTED, #2 ENGINE SHUTDOWN. SPEED LESS THAN APPROXIMATELY 40-50 KIAS.  REMOVED AND INSTALLED #2 ENGINE IAW WORK CARD 26L00071015 & WORK CARD 26T00022001.
